Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 68, Number 3

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 68, Number 3 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 68, Number 3 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF Free Access     Request Permissions
Holomorphic fiber bundles over Riemann surfaces
Helmut Röhrl.
Bull. Amer. Math. Soc. 68 (1962), 125-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146854
Research problems
Bull. Amer. Math. Soc. 68 (1962), 179-180
More Information
Full-text PDF Free Access     Request Permissions
The annual meeting in Cincinnati
J. W. T. Youngs and John W. Green.
Bull. Amer. Math. Soc. 68 (1962), 181-190
More Information
Full-text PDF Free Access     Request Permissions
The February meeting in New York
Everett Pitcher.
Bull. Amer. Math. Soc. 68 (1962), 191
More Information
Full-text PDF Free Access     Request Permissions
Supports of a convex function
E. Eisenberg.
Bull. Amer. Math. Soc. 68 (1962), 192-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137655
A non-Hopfian group
Gilbert baumslag.
Bull. Amer. Math. Soc. 68 (1962), 196-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142634
Some two-generator one-relator non-Hopfian groups
Gilbert Baumslag and Donald Solitar.
Bull. Amer. Math. Soc. 68 (1962), 199-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142635
Fiberings of spheres and $H$-spaces which are rational homology spheres
William Browder.
Bull. Amer. Math. Soc. 68 (1962), 202-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148071
Determinants of orthogonal polynomials
Samuel Karlin and James McGregor.
Bull. Amer. Math. Soc. 68 (1962), 204-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138807
On groups with finitely many indecomposable integral representations
A. Heller and I. Reiner.
Bull. Amer. Math. Soc. 68 (1962), 210-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137773
On the tangential properties of surfaces
E. R. Reifenberg.
Bull. Amer. Math. Soc. 68 (1962), 213-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0140662
Extension properties of Banach spaces
Andrew Sobczyk.
Bull. Amer. Math. Soc. 68 (1962), 217-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144192
Combinatorial aspects of the Ising model for ferromagnetism. II. An analogue to the Witt identity
S. Sherman.
Bull. Amer. Math. Soc. 68 (1962), 225-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138559
The optimal Lebesgue-Radon-Nikodym inequality
E. M. Alfsen.
Bull. Amer. Math. Soc. 68 (1962), 230-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137815
Solution of the Waring-Goldbach problem for algebraic number fields
G. J. Rieger.
Bull. Amer. Math. Soc. 68 (1962), 234-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136589
Discovery of an Hadamard matrix of order 92
Leonard Baumert, S. W. Golomb and Marshall Hall Jr..
Bull. Amer. Math. Soc. 68 (1962), 237-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148686

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Integral operators in the theory of linear partial differential equations, by Stefan Bergman.
Reviewer: Erwin Kreyszig
Bull. Amer. Math. Soc. 68 (1962), 161-162
Review information
Full-text PDF Free Access
Theory of algebraic numbers, by E. Artin.
Reviewer: L. J. Mordell
Bull. Amer. Math. Soc. 68 (1962), 162-166
Review information
Full-text PDF Free Access
Representation theory of the symmetric group, by G. De B. Robinson.
Reviewer: Andrew H. Wallace
Bull. Amer. Math. Soc. 68 (1962), 166-167
Review information
Full-text PDF Free Access
Relativity: The general theory, by J. L. Synge.
Reviewer: Alfred Schild
Bull. Amer. Math. Soc. 68 (1962), 167-169
Review information
Full-text PDF Free Access
Mathematical foundations of quantum statistics, by A. Y. Khinchin.
Reviewer: George W. Mackey
Bull. Amer. Math. Soc. 68 (1962), 169-172
Review information
Full-text PDF Free Access
Rings of continuous functions, by Leonard Gillman and Meyer Jerison.
Reviewer: Edwin Hewitt
Bull. Amer. Math. Soc. 68 (1962), 173-176
Review information
Full-text PDF Free Access
Theory of Markov processes, by E. B. Dynkin.
Die Grundlagen der Theorie der Markoffschen Prozesse, by E. B. Dynkin.
Reviewer: R. M. Blumenthal
Bull. Amer. Math. Soc. 68 (1962), 176-178
Review information
Full-text PDF Free Access